MAUDE Adverse Event Report: TYBER MEDICAL T-PAL PROTI

TYBER MEDICAL T-PAL PROTI
Catalog Number 108812007
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record review of lot 112210 was performed and there were no nonconformances associated with this event type reported for this lot.This lot met release requirements.Trends have been reviewed on a lot by lot basis for this complaint category and no trend has been detected for this lot.There was no capa associated with implant migration/expulsion.The assessment is based on information available at the time of the investigation.No product was returned by the customer.Therefore, no definitive root cause could be determined based solely on the information provided by the customer.Complaints of this nature are monitored through tracking and trending.Should a trend arise, further action will be taken.(b)(4).
 
Event or Problem Description
On (b)(6) 2019, a tlif (transforaminal lumbar interbody fusion) procedure (l4-5 stabilization) treating spinal stenosis was performed without a surgical delay.With regard to the initial procedure, the surgeon commented as follows: it took more time to insert the titanium cage in question compared to a peek cage.S/he hammered more than usual for inserting the cage.On (b)(6) 2019, it was reported that the cage (108812007) had backed out.Currently, the patient feels pain.The surgeon evaluated the adverse effect as "mild to moderate severity." s/he also pointed out that the patient's bone quality was less sustainable.The patient will undergo a revision surgery on (b)(6) 2019.The initial implant date was (b)(6) 2019.Explant date (b)(6) 2019.Product code: 1088-12-007, lot number 112210.Hospital: (b)(6) hospital device is not expected to be returned at this time.

Brand Name
T-PAL PROTI
Common Device Name
T-PAL PROTI
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
suite 310
bethlehem 18017
MDR Report Key9224678
Report Number3012966183-2019-00004
Device Sequence Number1564669
Product Code MAX
UDI-Device Identifier00819917021622
UDI-Public00819917021622
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2023
Device Catalogue Number108812007
Device Lot Number112210
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2019
Initial Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;